# SDR CA951129501

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400103
- Condition: Failed
- Location: Nose  Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)NOSE LANDING GEAR DID NOT RETRACT. CHANGED NLG DRAG BRACE ASSEMBLY.
